Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Domains of positivity

Author: Oscar S. Rothaus
Journal: Bull. Amer. Math. Soc. 64 (1958), 85-86
MathSciNet review: 0096676
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Max Koecher, Positivitätsbereiche im 𝑅ⁿ, Amer. J. Math. 79 (1957), 575–596 (German). MR 0090771 (19,867g)
  • 2. S. Bochner, Gamma factors in functional equations, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 86–89. MR 0075982 (17,828e)
  • 3. S. Bochner, Bessel functions and modular relations of higher type and hyperbolic differential equations, Comm. Sém. Math. Univ. Lund [Medd. Lunds Univ. Mat. Sem.] 1952 (1952), no. Tome Supplementaire, 12–20. MR 0058774 (15,422f)

Additional Information

PII: S 0002-9904(1958)10163-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia